MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS40015
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Based on additional information received on 18 feb 2022, it was reported that friction was noted when the physician attempted to re-capture the subject diverting stent into the microcatheter.Therefore, this event meets the requirements of a reportable event with an awareness date of (b)(6) 2022(vn).
 
Additional Manufacturer Narrative
The subject device is not yet returned.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system, there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection, as well as a functional evaluation, could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that the stent did not fully open and was removed without complication.It is probable that the reported 'very tortuous' anatomy contributed to the reported event, but as the device was not returned for analysis this cannot be conclusively confirmed.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned to this complaint.
 
Event or Problem Description
Based on additional information received on 18 feb 2022, it was reported that friction was noted when the physician attempted to re-capture the subject diverting stent into the microcatheter.Therefore, this event meets the requirements of a reportable event with an awareness date of 18-feb-2022(vn).

Brand Name
SURPASS EVOLVE 4.0MM X 15MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13756125
Report Number3008881809-2022-00115
Device Sequence Number17353392
Product Code OUT
UDI-Device Identifier07613327375190
UDI-Public07613327375190
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2024
Device Model NumberFDS40015
Device Catalogue NumberFDS40015
Device Lot Number22846865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXS CATALYST 5 GUIDE CATHETER (STRYKER); EXCELSIOR XT27 MICROCATHETER (STRYKER); FLEXOR SHUTTLE GUIDING SHEATH (COOK MEDICAL)
Patient Age61 YR
Patient SexFemale